MathSciNet Relay Station
MathSciNet bibliographic data
MR2104005 57R17 (37E30 57R30 57R50 58H10)
Kotschick, D.; Morita, S. Signatures of foliated surface bundles and the symplectomorphism groups of surfaces. Topology 44 (2005), no. 1, 131–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement